Remarques sur la conjecture de Weyl
Compositio Mathematica, Volume 48 (1983) no. 1, p. 35-53
@article{CM_1983__48_1_35_0,
     author = {B\'erard, Pierre H.},
     title = {Remarques sur la conjecture de Weyl},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {1},
     year = {1983},
     pages = {35-53},
     zbl = {0538.58037},
     mrnumber = {700579},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1983__48_1_35_0}
}
Bérard, Pierre H. Remarques sur la conjecture de Weyl. Compositio Mathematica, Volume 48 (1983) no. 1, pp. 35-53. http://www.numdam.org/item/CM_1983__48_1_35_0/

[B-B] P. Bérard and G. Besson: Spectres et groupes cristallographiques II: Domaines Sphériques. Ann. Inst. Fourier 30: 3 (1980). | Numdam | MR 597025 | Zbl 0426.35073

[BD1] P. Bérard: On the wave equation on a Riemannian manifold without conjugate points. Math. Z. 155 (1977) 249-276. | MR 455055 | Zbl 0341.35052

[BD2] P. Bérard: Spectres et groupes cristallographiques I: Domaines Euclidiens. Inventiones Math. 58 (1980) 179-199. | MR 570879 | Zbl 0434.35068

[BI] N. Bourbaki: Groupes et Algèbres de Lie, Chap. 4 à 6, Act. Scient. et Industrielles 1337. Paris: Hermann 1968. | MR 240238 | Zbl 0244.22007

[BL] A. Borel: Compact Clifford-Klein forms of symmetric spaces. Topology 2 (1963) 111-122. | MR 146301 | Zbl 0116.38603

[D-G] J. Duistermaat and V. Guillemin: The spectrum of positive elliptic operators and periodic bicharacteristics. Inventiones Math. 29 (1975) 39-79. | MR 405514 | Zbl 0307.35071

[DT] J. Duistermaat: Fourier integral operators. Lecture Notes, Courant Institute, New York, 1973. | MR 451313 | Zbl 0272.47028

[GN] V. Guillemin: Lectures on spectral theory for elliptic operators. Duke Math. J. 44 (1977) 485-517. | MR 448452 | Zbl 0447.58033

[GS] D. Gromes: Über die asymptotische Verteilung des Eigenwerte des Laplace-Operators für Gebiete auf der Kugeloberfläche. Math. Z. 94 (1966) 110-121. | MR 199575 | Zbl 0146.35002

[HN] J. Helton: An operator algebra approach to partial differential equations; Propagation of singularities and spectral theory. Indiana University Math. J. 26 (1977) 997-1018. | MR 494325 | Zbl 0373.35060

[KV] N.V. Kuznecov: Asymptotic distribution of the eigenfrequencies of a plane membrane in the case when the variables can be separated. Differential Equations 2 (1966) 715-723. | MR 206524 | Zbl 0202.25201

[ME] R. Melrose: Weyl's conjecture for manifolds with concave boundary. Proceedings of Symposia in Pure Mathematics, vol. 36, Amer. Math. Soc. Providence 1980, pp. 254-274. | MR 573438 | Zbl 0436.58024

[MS] W. Magnus: Non-euclidean tesselations and their groups. Academic Press. | Zbl 0293.50002

[PTL] Pham The Lai: Meilleures estimations asymptotiques des restes de la fonction spectrale et des valeurs propres relatifs au laplacien. Math. Scand. 48 (1981) 5-38. | MR 621413 | Zbl 0466.35060

[SY1] R. Seeley: A sharp asymptotic remainder estimate for the eigenvalues of the Laplacian in a domain of R3. Adv. in Math. 29 (1978) 244-269. | MR 506893 | Zbl 0382.35043

[SY2] R. Seeley: An estimate near the boundary for the spectral function of the Laplace operator. Amer. J. Math. 102 (1980) 869-902. | MR 590638 | Zbl 0447.35029

[TR] M. Taylor: Pseudo-differential operators. Springer Lecture Notes in Math. n° 416, Springer, 1974. | MR 442523 | Zbl 0289.35001

(1) A.B. Venkov: Spectral theory of automorphic functions, the Selberg Zeta-function and some problems of analytic number theory and mathematical physics. Russian Math. Surveys 34 (1979) 79-153; | MR 542238 | Zbl 0437.10012

(2) V.Ja. Ivrii:On the second term of the spectral asymptotics for the Laplace-Beltrami operator on manifolds with boundary and for elliptic operators acting on fiberings. Soviet Math. Doklady 21 (1980) 300-302; | Zbl 0448.58024

(3) V. Ja. Ivrii: Second term of the spectral asymptotics expansion of the Laplace-Beltrami operator on manifolds with boundary. Functional Analysis and Applications 14 (1980) 98-106. | Zbl 0453.35068